Forum

Fingolimod - any improvements?

Hi all I’m hoping to start Fingolimod soon and wondered if anyone had seen any improvements in their ms like improved energy etc. Thanks

Hi Loola, 3 weeks in and I do feel better but coming out of a bad relapse so hard to say whether its the drugs or not but no nasty side effects to get used to so that’s good. Hope its a positive experience for you when you start x ps fab not having to inject!

Hi Stans mum That sounds reassuring. I keep trying to recover from a relapse at the moment since having my second baby but every time I get a little better another big stress comes along. At present having my bungalow renovated and living in my sisters house -lots of stairs and very little sleep! Took steroids about 5 weeks ago and felt back to myself for 2 days then all this stress. Looking forward to something that might help as inteferon did nothing for me. Fingers crossed and thanks again x

Hi - I’ve been on Fingolimod for about 6 months now.

I’ve had a couple of relapses since being on it; however, non were as severe as the multiple back to back disabling relapses I had 12 months ago. My neurologist did say that Fingolimod does have the bonus of not only reducing the number but also the severity of relapses. All the figures from blood tests show that its working well in my system. My only worry, and this is a well known side effect is the impact that its having on my liver. We’re (me, my wife, MS nurse, Nerologist) are all hoping that that begins to redress itself soon as I may need to come off it and that would be deverstating.

Hi Loola

I’ve been taking it for about 6 weeks now. My left leg has been very weak since my last relapse but since starting Gilenya I’ve noticed a big improvement in the strength (if not the co-ordination). Hard to say whether this is down to the drug or if it would have happened anyway.

No side effects at all and I feel great. Beats the pants off injecting and feeling like I’ve got the flu 3 times a week!

JZ

Really good to hear positive feedback. Hopefully I will have no problems following my first dose x